[Skip to Content]
[Skip to Content Landing]
Article
August 1936

DERMATITIS DUE TO TRYPARSAMIDEREPORT OF A CASE

Arch Derm Syphilol. 1936;34(2):251-252. doi:10.1001/archderm.1936.01470140059008
Abstract

Dermatitis due to tryparsamide is rare. Ebaugh and Dickson1 Skoog,2 O'Leary and Becker,3 Phelps4 and Bragman5 recorded a total of 6 cases of dermatitis caused by the drug, during thirteen years of its use. Robinson6 mentioned 3 instances of mild dermatitis occurring from 50,000 injections of tryparsamide. Phelps4 observed 1 mild cutaneous reaction from 4,488 injections. Two cases of fixed eruption due to tryparsamide have been reported.67 The infrequent occurrence of dermatitis resulting from treatment with tryparsamide warrants a report of the following case.

REPORT OF CASE

Mrs. A. T., aged 34, a waitress, was first seen by me in May 1934, with a diagnosis of cerebrospinal syphilis. The reactions of the blood and spinal fluid to the Wassermann test were positive. The patient had received 12 injections of neoarsphenamine in 1931; after each there were nausea, vomiting, chills and fever

First Page Preview View Large
First page PDF preview
First page PDF preview
×